# SDR UPS07850635

- Difficulty date: September 8, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING PREFLIGHT EMERGENCY LIGHTS BATTERY CHARGING C/B POPPED AND WOULD NOT RESET.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PACK PER MM 33-50-01-2.  SYSTEM OPS CHECKS GOOD.
